DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8855

Title: OSCILLATORY FLOW PAST AN INFINITE VERTICAL POROUS PLATE WITH MASS-TRANSFER
Authors: SOUNDALGEKAR, VM
PATIL, MR
Issue Date: 1982
Publisher: INDIAN NAT SCI ACAD
Citation: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 13(3), 393-410
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8855
http://hdl.handle.net/10054/8855
ISSN: 0019-5588
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback